Archived

This topic is now archived and is closed to further replies.

2Nd Week In Face Is Red/dry/itchy (Pics Included)

6 posts in this topic

Hello everyone,

I am a 2nd time user of the Regimen. I used it about 2 years ago and stopped once my face was completely clear.

However, recently, I have began breaking out again and I ordered the kit. I am 2 weeks in, but this time around, my face is extremely red, dry, and itchy.

I can't sleep at night unless I have an icepack to cool down my neck and face. Do you think I have developed an allergic reaction? Or is this normal. I have included a picture of my skin currently.

Thank you!

post-173407-0-09951700-1332982367_thumb.

post-173407-0-09951700-1332982367_thumb.

Share this post


Link to post
Share on other sites

Either ur having an alleric reaction or ur using way too much bp too soon. Just work urself up as if u were statting the regimen for the first time. Peasize once a day for week one. Peasize twice a day week two. Half of full dosage twice a day for week three and by week four do the full dosage. But if u feel like ur face cannot hand that much bp then slow down on ramping the dosage. Just be very patient. But if ur having an alleric reaction then get off it.

Good luck.


Suffer now and live the rest of ur life as a champion


Share this post


Link to post
Share on other sites

humm hard to say. What i'd do is get off the products for a moment until ur skin is normal then start off the regimen again but this time start very slowly and if ur using very little bp and still this reaction then i believe u have an allergic reaction.

1 person likes this

Suffer now and live the rest of ur life as a champion


Share this post


Link to post
Share on other sites

i think you started too fast. My reaction was even more serious than yours when I started coz I started off with too much. My entire face was lile chemically burnt, tomato red and swollen. You might want to stop first to let it recover and then start again slowly. I didnt stop coz I wanted to get it over and done with. It went away after a week or so.

Share this post


Link to post
Share on other sites